Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 3 of 7 found articles
 
 
  On the best mean square approximations by entire functions of exponential type in L2(ℝ) and mean ν-widths of some functional classes
 
 
Title: On the best mean square approximations by entire functions of exponential type in L2(ℝ) and mean ν-widths of some functional classes
Author: Vakarchuk, S. B.
Shabozov, M. Sh.
Langarshoev, M. R.
Appeared in: Russian mathematics
Paging: Volume 58 (2014) nr. 7 pages 25-41
Year: 2014
Contents:
Publisher: Allerton Press, Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 3 of 7 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands